Incredible fear and anxiety after sex Page 4 of 3
I took nat mur 1m 2days ago.. i have not yet felt anything. Neither good or bad. No aggravation.
[Edited by Quail Neer on 2017-11-09 06:40:45]
Quail Neer 11 months agoHello Dr. Thoufeeque,
Its has been about 10 days after taking nat mur 1m. I have been feeling really depressed and have been thinking constantly about my last heartbreak even the one before it and crying alot. I have also had a light constant migraine for 3 days on the left side which started with my period. But at the same time I have been feeling stronger physically. My eyes use to twitch all the time they have finally stopped.
I want to mention a symptom that is really bothering me now. I use to read for hobby, inquire, search, write in journal, but i have not done that in months. My brain can only handle watching mindless tv, and even then iam constantly distracted by my phone or mindless social media. I cant keep a single thought or think seriously. I thought this would get better with time but its feels the same.
Please let me know, what I can do!
Quail Neer 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.